# SDR AALA202511249722

- Difficulty date: November 21, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 44,110 hours, 18,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GUST LOCK ON FORWARD ENTRY DOOR DIFFICULT TO OPERATE. FOUND FAULTY GUIDE ARM. REMOVE AND REPLACED GUIDE ARM ASSEMBLY. PER AMM 52-11-21.
